# SDR DHL2006746002

- Difficulty date: August 1, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT ABOVE FWD ENTRY DOOR DOES NOT ILLUMINATE DURING STBY PWR  CHECK.  REPLACED BOTH BATTERIES IN EMERG EXIT LIGHT IAW B727 MM 33-50-10.  SYS OP'S CK SERVICEABLE, P/N: 37067-001.
